# SDR SWAA2017091816418

- Difficulty date: August 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 66,169 hours, 39,497 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11090
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHT CONNECTOR ARE BROKEN AT BS 460, STR 4L.  R&R CONNECTOR PER WDM & AMM.
